CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Global Controllability of the Navier-Stokes Equations in the Presence of Curved Boundary with No-Slip Conditions 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2022, 卷号: 24, 期号: 3, 页码: 32
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:73/0  |  Submit date:2023/02/07
Axi-symmetric Navier-Stokes equations  Controllability  No-slip Dirichlet boundary condition  Boundary layers  Return method  Multi-scales asymptotic expansion  Well-prepared dissipation method  Long-time nonlinear Cauchy-Kovalevskaya estimates  
Smooth Controllability of the Navier-Stokes Equation with Navier Conditions: Application to Lagrangian Controllability 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 2, 页码: 869-941
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:119/0  |  Submit date:2022/04/02
Zero-viscosity limit of the incompressible Navier-Stokes equations with sharp vorticity gradient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 10, 页码: 5855-5891
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:135/0  |  Submit date:2020/05/24
Modeling and optimization of composite thermal insulation system with HGMs and VDMLI for liquid hydrogen on orbit storage 期刊论文
INTERNATIONAL JOURNAL OF HYDROGEN ENERGY, 2020, 卷号: 45, 期号: 11, 页码: 7088-7097
Authors:  Wang, Ping;  Ji, Lun;  Yuan, Jing;  An, Zhenguo;  Yan, Kaiqi;  Zhang, Jingjie
Favorite  |  View/Download:124/0  |  Submit date:2020/05/24
Liquid hydrogen on orbit storage  Hollow glass microspheres  Variable density multilayer insulation  Optimal configuration  Thermal insulation performance  
Interleaved lattice-based minimax distance designs 期刊论文
BIOMETRIKA, 2017, 卷号: 104, 期号: 3, 页码: 713-725
Authors:  He, Xu
Favorite  |  View/Download:104/0  |  Submit date:2018/07/30
Fill distance  Gaussian process  Resource allocation  Sensor allocation  Sphere packing  Thickness  Voronoi cell  
A new family of fourth-order locally one-dimensional schemes for the three-dimensional wave equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 311, 页码: 130-147
Authors:  Zhang, Wensheng;  Jiang, Jiangjun
Favorite  |  View/Download:115/0  |  Submit date:2018/07/30
3D  Acoustic wave equation  LOD  Fourth-order accuracy  Stability  Compact  
ANALYSIS OF TRANSIENT ACOUSTIC-ELASTIC INTERACTION IN AN UNBOUNDED STRUCTURE 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2017, 卷号: 49, 期号: 5, 页码: 3951-3972
Authors:  Gao, Yixian;  Li, Peijun;  Zhang, Bo
Favorite  |  View/Download:161/0  |  Submit date:2018/07/30
acoustic wave equation  elastic wave equation  unbounded rough surface  time domain  stability  a priori estimates  
A new high accuracy locally one-dimensional scheme for the wave equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 236, 期号: 6, 页码: 1343-1353
Authors:  Zhang, Wensheng;  Tong, Li;  Chung, Eric T.
Favorite  |  View/Download:111/0  |  Submit date:2018/07/30
Wave equation  Finite difference  Locally one dimensional  Stability condition  Dispersion relation  
COMPARATIVE STUDY OF TWO DIFFERENT FMM-BEM METHODS IN SOLVING 2-D ACOUSTIC TRANSMISSION PROBLEMS WITH A MULTILAYERED OBSTACLE 期刊论文
INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS, 2011, 卷号: 11, 期号: 1, 页码: 197-214
Authors:  Meng, Wenhui;  Cui, Junzhi
Favorite  |  View/Download:97/0  |  Submit date:2018/07/30
Acoustic transmission problem  fast multipole method  boundary element method  multilayered obstacle  
On the free boundary problem to the two viscous immiscible fluids 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 248, 期号: 5, 页码: 1044-1111
Authors:  Xu, Li;  Zhang, Zhifei
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
Navier-Stokes equations  Free boundary problem  Sobolev-Slobodetski space